Thread: n00b help
10-13-2001, 02:38 AM #1New Member
- Join Date
- Oct 2001
ive got a couple questions. can androstene cause problems lik dizziness and light headedness if taken 2 much. the bottle said like 2 pills a day and i was taking like 6? this stuff increases heart rate and blood pressure right? also at the time i was cycling 2 cc of test propionate a week but quit after 3 weeks cause of the probs above. so basically since then ive been natural for over a year while doing lots of research on the stuff. i never found anything saying juice will give u these symptoms. here is the real kicker.... i know i shouldnt be doin this shit at 18 years old but could i do a very small dose cycle and not jack my hormones up?
ive got some test 200 and learned that this is a mildly toxic steroid . would say maybe half a cc a week kill me??? uncle sam roped me up and is sendin me to the place where they make marines so i wanna have an edge when i get there in less than a year. plz hekp!!!... well i read an older thread and found someone with basically the same probs as me. i went to a cardiologist and got checked out. the doctor said everything was great and i was in good condition. that was a year ago and i havent touched the "gear" as u guys refer to it since and have taken better care of myself so if nobody can object i guess i have my answer??
Last edited by espiritdecorps; 10-13-2001 at 04:02 AM.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)